Suboxone first dose

Common Questions and Answers about Suboxone first dose

suboxone

took my first dose of suboxone. took 4 mg. after 24 hours off hydro. i was at the point where i was anxious and fatigued and felt like i was crawling out of my skin...not to mention wanting to hurt someone (j/k). i gotta say that is nasty having to disolve it under your tongue. that i did not like. i took the first dose at 12:30 and now at 2:00 p.m. i have NO withdrawal symptoms. i do feel a little like the room is spinning. i wonder if 4mg to start was too much.
I took my first dose at home, I had some pamphlets on suboxone and a checklist of w/d symptoms I had to be in before taking my first dose. Make sure you talk with your doc about what your treatment plan will entail, mainly the length of time he/she thinks you need to be in sub treatment. Talk about additional support that you can get and if they offer any sort of aftercare, some require that you attend N/A weekly. I wish you the best of luck. Take Care!
does anybody know a good dose to take the first time you take suboxone for detoxing. i am coming off 2 bundles a day and i never trust what the doctors tell me.
it really depends on dose you took and how long you took suboxone. I was told from my doctor that since I was on the highest effective dose daily 32mgs for 8 months that I either needed to slowly taper it down or switch to shorter full agonist opiate-at the time i had broken, fractured, and separated my wrist so thats the only reason why he thought about going to a full opiate.
As far as lethargic feeling I also have experience with that... My first dose each day is 16 mg and after that dose I feel very tired! Maybe your son could have the timing of his doses changed...that might help! Good luck to your son in his continued sobriety!!
i took my first dose of sub but im feeling depressed... when will i feel better and how long will it take my mind to be happy again without norco?
Why are you on Suboxone in a first place? lets start there...
Absolutely! I had the exact same problem in the beginning, when I was on a higher dose (16 mg./day). I once laid in bed for 72 hours. No withdrawal, but no sleep either. Here's what helped me: 1. Lowering the dosage. The trick with Suboxone is to take just enough to avoid withdrawal, but no more or side effects can occur, such as insomnia. Everyone is different, each has to find his own "just enough" dosage. You can't achieve that in just two days. Just lowering my dose by 2 mg.
my son started suboxone treatment yesterday... he was quiet at first... it made him feel better than he did while going through withdrawal..... but today he is aggitated, aggravated, and edgy.... he wants a pill really bad..... is this normal??? Does he need a larger dose of suboxone.... ??? Can he up his own dose safely???
Okay I feel so sorry for you people who are reading all this bs and believing it.. First off I am a registered nurse and will tell you the truth about suboxone. First off suboxone is NOT an opiate, and will never come up as an opiate on a drug test.. Hello people the purpose is to get you off opiates not give you more.
I was taking 20-30 oxycodone pills a day and when I heard about suboxone I took advantage. I did not want to go to rehab. When I took the first sub, I had to go 18-24 hrs without any oxys. Doc gave me some tranqs to keep me somewhat calm. Then I took my first sub. 30 minutes later, I was STUNNED. ABSOLUTELY NO WITHDRAWLS. Felt like I never was on oxys. Been on subs for about 6 months and tapered down to a half a pill (2mg) a day. Finally finished the last one and I got the flu.
She is just a toddler, but I want to be around when she's 20. I am starting Suboxone therapy on Monday. Not looking forward to this weekend. I just wanted to know how quickly after my initial dose will I start feeling better because of a crazy schedule at work including some public appearances. I just don't want to feel horrible...Thanks for reading and replying.
*Help to suppress withdrawal from prescription pain medications, heroin, or similar full opioid agonists. *Help to decrease cravings for other opioids. *Reduce the effects of full opioid agonists. It is possible that you are one of those people who when taking this drug had no further side effects or withdrawal. Great for you! You were probably one of those people who got the dose correct right off the bat. But, most people have withdrawal symptoms somewhat while taking this drug.
told me to start with 1/2 of a 2mg sub, and increase it to another half every two hours as needed. Today was my first day of sub therapy and it went pretty well. i only took 2mg, 1/2 in afternoon, and 1/2 in eve when i felt mild wds.. I don't feel 100 percent normal, but nothing that i can't handle. I hope i can stay at this dosage and then get off this sub as quick as possible. I really want to take it for no longer than 7 days, especially after reading all this stuff on detoxing from sub!
I am 3 months clean with suboxone. I find that I am really tired a lot does anyone else have this issue on suboxone?
What is the normal dose that most people start out on suboxone on? How does it help with the withdrawls, etc?
the suboxone is a big help. How many suboxone do you have I could give you a plan on how to ween yourself down each day.
I would suggest getting his dose lower... most people "feel better" on less than they do more... Higher doses produces alot more side effects.. He could do maintence at a lower dose and it will make it alot easier to come off of when he does.. Longer use of Sub can still produce wicked withdrawls and they last alot longer than withdrawl from vicodin... sometimes weeks..
I am now taking so many that I just don't see an end without serious intervention. I made an apt. for tomorrow at 845 am to get my first suboxone dose. I am very nervous because i know that they put you in an intensified withdrawal. Is that right suboxone experienced people? I wasn't supposed to take any vicodin after 1, but did at 6. I think that means i am going to have major symptoms tomorrow, so I am quite nervous, but just want to get it started.
I originally started taking them after my first back surgery. Then two years later I had to have another one and thats ll it took I was hooked. Anyways to make a long story (and trust me its long) short I decided on December 3rd 2009 that enough was enough and I voluntarily checked myself into a detox facility. I am a loving husband of almost 10 years and a devoted father to two beautiful boys and knew that I had to stop. I was started on Suboxone 8mg.
My doctor suggested that I find a doc. that can prescribe me Suboxone. So that is what I did. I have an appt. for Tues. I am very nervous and scared. I don't know what to expect. I feel like I have to convince this doctor to help me. Like he may say that I don't have a problem because I only take a few pills a day. But when I don't have any pills, I spend my whole day crying because I feel so depressed. I have to work full time and I don't know what Sub. is going to make me feel like.
Are you buying Suboxone on the streets? Gotta ask. You do realize it is a program and should be followed. Buying it other than at the drug store..with a prescription is addict behavior. You not only have to put down the drugs, you have to get beyond that behavior. Good Luck.
I have been on Suboxone 8mg twice a day. I am struggling with that dose. I know that I am supposed to take only 2 a day but I feel symptoms if I dont take 3. The 3 is perfect. I thought about telling my doctor that I do better with 3 but I dont want him getting angry! Well, since taking 3 at the better part of the month is what I do, I dont have any at the end of the month, then I am a mess! Should I ask the doctor for an increase or will he get mad? AFFRAID TO GET KICKED OUT OF DOC!!
Maybe you need to adjust your dose. Call you dr first thing in the am...he should be able to work you in if you tell them you are extremely ill.
dose of methadone on a sunday morning, and took nothing else until friday late morning when i took my first dose of suboxone, and i was put into precipitated withdrawal immediately, and was severly sick for 4 days, all i can say about suboxone is that i am exsisting... i am not "physically" sick, but i am so mentally screwed up i wonder if this is even worth it, (never mind the cost of suboxone $170.00 for 30 8 mg pills (and i take 16 mg - 20 mg.) compared to $25.00 for 100 10mg.
I wasn't around yesterday so I missed some stuff. You were put on Sub and had a adverse reaction to the high dose I am assuming. First go to my profile and in my journal is a FAQ about Sub. written by a patient. That may help. What were you taking prior to Sub?? How much per day?? 12mgs may have just been too much for you or you may be allergic to Sub. someone else here was allergic. I took Sub to get clean almost 5 months ago.
My addiction specialist shrink has had me on Suboxone for over 4 years - I think it is WAY too long. I was sober a year when she placed me on a suboxone program (she thought I was going to get street opiates/heroin) starting out at 16mg a day for the first two years then a gradual decrease. Here I am trying to kick once again and am having the most horrible time - aches, yawns, sweats, diarrhea, etc. I took a norco yesterday just to help the pain but am now afraid of slipping back.....
Welcome, If you want to do this correctly I need to suggest that you see a doctor, discuss your options and, if you choose Suboxone then do it correctly. Suboxone is NOT a means to avoid withdrawal. It is a complete program. If you follow the program correctly you can have success with your recovery. But I have to tell you, if you continue to self-medicate, you risk relapse. So what I am saying is if you are going to do this, do it right. I hope you consider seeing a doctor.
MedHelp Health Answers